# SDR ASAA2016092118098

- Difficulty date: September 21, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 32,317 hours, 10,003 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Loose
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC LIGHT ILLUMINATED ON PANEL. ACFT GROUNDED. ACCOMPLISHED ELEC LIGHT BITE, FOUND FAULT MESSAGE AUX BATTERY CHARGER INOP. FOUND AUX BATTERY CHARGER CIRCUIT BREAKER OPEN AT J9, IAWFIM 24-31 TASK 825. ACCOMPLISHED CIRCUIT BREAKER RESET PROCEDURE, IAW AMM 20-60-01. FOUND BUSS WIRE TO AUX BATTERY CHARGER CIRCUIT BREAKER LOOSE.  SECURED THE WIRE & OPS CHECK NORMAL, IAW AMM 24-31-31-710-801. GROUND VERIFICATION TEST GOOD. NO DAMAGE NOTED ON THE THE WIRE OR CIRCUIT BREAKER .
